# SDR USAA040867

- Difficulty date: November 11, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, 1.5 INCH CRACK, STA 727D AT STR 23 RT.  INSTALLED DOUBLER IAW SRM 53-00-01.  INSTALLED DOUBLER IAW SRM 53-00-01.
